Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 67, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2015, 2:30 AM CDT for 8 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 2:30 AM CDT (07:30 UTC)
- Expired
- May 26, 2015, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Brazoria County, TX, Chambers County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX, Liberty County, TX, Waller County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 27 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:34 AM CDT | FLASH FLOOD | N Rosenberg, TX | 3.5 FEET OF WATER IN GREENWOOD SUBDIVISION WITH WATER HALFWAY TO HOMES IN SUBDIVISION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
413
WGUS54 KHGX 260730
FFWHGX
TXC039-071-157-167-201-291-473-481-261030-
/O.NEW.KHGX.FF.W.0067.150526T0730Z-150526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
230 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN WHARTON COUNTY IN SOUTHEASTERN TEXAS...
HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 530 AM CDT
* AT 226 AM CDT...DOPPLER RADAR INDICATED SLOW MOVING BANDS OF
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA.
FLASH FLOODING IS OCCURRING ACROSS MOST OF THE AREA AND WILL BEGIN
SHORTLY IN OTHER AREAS. DOPPLER RADAR ESTIMATES BETWEEN 3 AND 11
INCHES HAVE OCCURRED IN THE WARNING AREA WITH ADDITIONAL
HEAVY RAINFALL EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...SUGAR LAND...BAYTOWN...MISSOURI
CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ROSENBERG...ALVIN...
DICKINSON...STAFFORD...SOUTH HOUSTON...BELLAIRE...HUMBLE...WEST
UNIVERSITY PLACE...KATY...SANTA FE AND SEABROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND DON'T DROWN.
&&
LAT...LON 2967 9487 2966 9492 2970 9500 2971 9501
2971 9500 2978 9505 2976 9508 2968 9498
2960 9498 2955 9502 2951 9498 2933 9535
2921 9614 2944 9612 3007 9572 3006 9543
3000 9527 3011 9472
$$
LW1 follow-up statement
437
WGUS74 KHGX 261027
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
527 AM CDT TUE MAY 26 2015
TXC039-071-157-167-201-291-473-481-261030-
/O.EXP.KHGX.FF.W.0067.000000T0000Z-150526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIBERTY TX-BRAZORIA TX-WHARTON TX-HARRIS TX-GALVESTON TX-WALLER TX-
FORT BEND TX-CHAMBERS TX-
527 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LIBERTY...NORTHERN
BRAZORIA...NORTHEASTERN WHARTON...HARRIS...NORTHWESTERN GALVESTON...
SOUTHEASTERN WALLER...FORT BEND AND NORTHWESTERN CHAMBERS COUNTIES
WILL EXPIRE AT 530 AM CDT...
ORGANIZED HEAVY RAINFALL HAS SUBSIDED OVER THE WARNING AREA.
HOWEVER...SOME ROADWAYS ARE LIKELY EXPERIENCING FLOODING. WATER
LEVELS AT THESE LOCATIONS WILL BE SLOW TO RECEDE.
THE FLASH FLOOD EMERGENCY FOR PORTIONS OF HARRIS AND FORT BEND
COUNTIES REMAINS IN EFFECT UNTIL 6 AM CDT DUE TO THE MORE
SIGNIFICANT RAINFALL AND FLOODING.
LAT...LON 2967 9487 2966 9492 2970 9500 2971 9501
2971 9500 2978 9505 2976 9508 2968 9498
2960 9498 2955 9502 2951 9498 2933 9535
2921 9614 2944 9612 3007 9572 3006 9543
3000 9527 3011 9472
$$
LW/JLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:05 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 26, 1:05 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
105 AM CDT TUE MAY 26 2015
.DISCUSSION...
PLEASE SEE 06Z AVIATION DISCUSSION.
&&
.AVIATION...
A SOLID LINE OF HEAVY SHOWERS AND THUNDERSTORMS HAS PRACTICALLY
STALLED OUT OVER THE SOUTHERN PORTIONS OF THE HOUSTON METRO AREA.
KIAH IS ON THE NORTHERN EDGE OF THE HEAVIEST CONVECTION AND SHOULD
TOGGLE IN AND OUT OF MVFR CONDITIONS OVER THE NEXT FEW HOURS. KHOU
AND KSGR WILL CONTINUE TO BE SOLID MVFR/IFR AS THE HEAVIEST
THUNDERSTORMS TRAIN OVER THOSE TERMINALS. OF CONCERN IS THE
CONTINUED RE-DEVELOPMENT TO THE SOUTHWEST OF THE AREA THAT WILL
BRING ADDITIONAL RAIN TO THE AREA.
KLBX AND KGLS REMAIN TO THE SOUTH OF THE HEAVIEST RAIN. MODEL
GUIDANCE HAS BEEN POOR THIS EVENING IN TERMS OF TIMING THE LINE
MOVING OUT OF THE AREA. I HAVE FORECAST THE HEAVIEST RAIN TO
EXTEND THROUGH THOSE TERMINALS BY 08Z...HOWEVER CONFIDENCE IS LOW.
KCLL...KUTS...AND KCXO ARE VFR FOR NOW...HOWEVER MVFR/IFR CIGS ARE
EXPECTED TO FORM OVER THE NEXT FEW HOURS.
ON TUESDAY...THE WESTERN TERMINALS WILL BE PREVAILING VFR BY MID-
MORNING WHILE THE EASTERN TERMINALS FACE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THAT WILL DROP VISIBILITY TO MVFR LEVELS AT
TIMES. STRONG ON-SHORE FLOW TO CONTINUE WITH PREVAILING WINDS
FROM THE SOUTH AT 10 TO 15 KNOTS. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 87 73 87 72 86 / 20 20 30 20 40
HOUSTON (IAH) 88 73 88 74 87 / 40 20 30 10 30
GALVESTON (GLS) 85 77 86 78 85 / 20 20 20 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...CHAMBERS...COLORADO...
FORT BEND...GALVESTON...HARRIS...JACKSON...LIBERTY...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...WALLER...
WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...45
AVIATION/MARINE...44Hazardous weather outlook, May 25, 4:13 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 413 PM CDT MON MAY 25 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND DAMAGE AND TORNADOES WILL BOTH BE THREATS. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE. RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-262115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 26, 12:01 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1201 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLASH FLOOD N PASADENA 29.66N 95.15W
05/25/2015 HARRIS TX AMATEUR RADIO
2 FEET OF WATER AT RICHEY ROAD AND STATE HIGHWAY 225
&&
EVENT NUMBER HGX1500289
MHLocal storm report, May 26, 12:03 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1203 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD 10 SW HOUSTON 29.67N 95.50W
05/25/2015 HARRIS TX AMATEUR RADIO
CARS STALLED AT BEECHNUT AND WILCREST DUE TO HIGH WATER
&&
EVENT NUMBER HGX1500290
MHLocal storm report, May 26, 12:22 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1222 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM MARINE TSTM WIND 10 E BAYOU VISTA 29.35N 94.78W
05/26/2015 M40 MPH GMZ335 TX BUOY
WIND GUST MEASURED AT GALVESTON BAY ENTRANCE PORTS.
&&
EVENT NUMBER HGX1500291
42Local storm report, May 26, 1:52 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 2 WNW HOUSTON 29.78N 95.41W
05/26/2015 HARRIS TX AMATEUR RADIO
AMATEUR RADIO REPORTS INTERSTATE 10 AT SHEPHERD UNDER 6
FT OF WATER WITH PEOPLE TRAPPED IN CARS
&&
EVENT NUMBER HGX1500292
MHLocal storm report, May 26, 2:01 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
201 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 2 NE FIRST COLONY 29.59N 95.59W
05/26/2015 FORT BEND TX BROADCAST MEDIA
8 TO 10 CARS REPORTED FLOODED STUCK AT OYSTER CREEK
PARK ON HIGHWAY 6
&&
EVENT NUMBER HGX1500293
MHLocal storm report, May 26, 2:02 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 1 NE HOUSTON 29.78N 95.37W
05/26/2015 HARRIS TX AMATEUR RADIO
INTERSTATE 45 AND QUITMAN UNDER 5 FEET OF WATER
&&
EVENT NUMBER HGX1500294
MHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more | 6 hr |
| May 25, 7:11 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more | 3 hr |
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 49 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 47 min |
| May 25, 7:43 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Montgomery, Walker, Waller and 1 more | 62 min |
| May 25, 7:50 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Walker, Waller | 25 min |
| May 25, 7:58 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 47 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 35 min |
| May 25, 8:27 PM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto, Walker | 3 hr |
| May 25, 8:29 PM CDT | River Flood Warning | HGX | Madison, Walker | 62 hr |
| May 25, 8:31 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, San Jacinto, Walker | 3 hr |
| May 25, 8:35 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 3 hr |
| May 25, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller | 64 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 30 min |
| May 25, 8:47 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 28 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 3 hr |
| May 25, 9:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Washington, Wharton | 51 min |
| May 25, 9:11 PM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 47 min |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris, Waller | 64 min |
| May 25, 9:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 25, 10:03 PM CDT | River Flood Warning | HGX | Harris | 13 hr |
| May 25, 10:23 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 25, 10:43 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 10:52 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 113 min |
| May 25, 11:04 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 11:11 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 2 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 8 days |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Washington | 45 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Lee | 37 hr |
| May 25, 11:19 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 25, 11:40 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 25, 11:40 PM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 25, 11:45 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 45 min |
| May 25, 11:53 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 12:17 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 26, 12:35 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| May 26, 12:36 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 26, 12:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| May 26, 12:52 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 47 min |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:25 AM CDT | Flash Flood Warning | HGX | Fort Bend, Wharton | 95 min |
| May 26, 1:30 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 49 min |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 2:16 AM CDT | Special Marine Warning | HGX | 29 min | |
| May 26, 2:20 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 2:21 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 114 min |
| May 26, 2:28 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 47 min |
| May 26, 2:36 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 26, 2:40 AM CDT | River Flood Warning | HGX | Lavaca | 36 hr |
| May 26, 3:21 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 39 min |
| May 26, 3:58 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 47 min |
| May 26, 3:59 AM CDT | Special Marine Warning | HGX | 46 min | |
| May 26, 4:10 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 110 min |
| May 26, 4:46 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Washington | 119 min |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Montgomery | 71 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Waller | 8 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris | 18 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:38 AM CDT | Flash Flood Warning | HGX | Austin, Washington | 82 min |
| May 26, 5:52 AM CDT | Areal Flood Warning | HGX | Fort Bend, Harris | 9 hr |
| May 26, 6:11 AM CDT | Areal Flood Advisory | HGX | Grimes, Waller | 2 hr |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 5 days |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 11 days |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 51 hr |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Jackson | 3 days |
| May 26, 9:34 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.